Open Journal of Statistics

Vol.2 No.2(2012), Paper ID 18602, 5 pages

DOI:10.4236/ojs.2012.22025

 

Stochastic Orders Comparisons of Negative Binomial Distribution with Negative Binomial—Lindley Distribution

 

Chookait Pudprommarat, Winai Bodhisuwan

 

Department of Statistics, Kasetsart University, Bangkok, Thailand
Department of Statistics, Kasetsart University, Bangkok, Thailand

 

Copyright © 2012 Chookait Pudprommarat, Winai Bodhisuwan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Pudprommarat and W. Bodhisuwan, "Stochastic Orders Comparisons of Negative Binomial Distribution with Negative Binomial—Lindley Distribution," Open Journal of Statistics, Vol. 2 No. 2, 2012, pp. 208-212. doi: 10.4236/ojs.2012.22025.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.